×

Found 2,565 Documents (Results 1–100)

100
MathJax

Simulation of dynamic processes in long Josephson junctions. The problem on calculating the current-voltage characteristics. Numerical method for estimating the round-off error growth rate. (English. Russian original) Zbl 07491031

Comput. Math. Math. Phys. 62, No. 1, 1-9 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 3-11 (2022).
MSC:  65-XX 82-XX
PDF BibTeX XML Cite
Full Text: DOI

Mixed problem for a general 1D wave equation with characteristic second derivatives in a nonstationary boundary mode. (English. Russian original) Zbl 1477.74056

Math. Notes 110, No. 3, 329-338 (2021); translation from Mat. Zametki 110, No. 3, 345-357 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Analytical and numerical solutions of one-dimensional cold plasma equations. (English. Russian original) Zbl 1477.76068

Comput. Math. Math. Phys. 61, No. 9, 1485-1503 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 9, 1508-1527 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the evolution of states of controlled qubits. (English. Russian original) Zbl 1471.81035

Theor. Math. Phys. 208, No. 2, 1038-1050 (2021); translation from Teor. Mat. Fiz. 208, No. 2, 218-232 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Optimization of the selection of software elements in control systems with significantly different-speed processes. (English. Russian original) Zbl 1485.93020

Cybern. Syst. Anal. 57, No. 2, 185-189 (2021); translation from Kibern. Sist. Anal. 57, No. 2, 17-22 (2021).
MSC:  93-10 93-04
PDF BibTeX XML Cite
Full Text: DOI

Remark on global existence of solutions to the 1D compressible Euler equation with time-dependent damping. (English) Zbl 1473.35426

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 379-389 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Integro-differential equation with a higher-order two-dimensional Whitham operator. (English. Russian original) Zbl 1461.35010

J. Math. Sci., New York 254, No. 6, 823-832 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 117-125 (2018).
PDF BibTeX XML Cite
Full Text: DOI

A convergence result of a linear SUSHI scheme using characteristics method for a semi-linear parabolic equation. (English) Zbl 1471.65112

Dimov, Ivan (ed.) et al., Advances in high performance computing. Results of the international conference on high performance computing, Borovets, Bulgaria, September 2–6, 2019. Cham: Springer. Stud. Comput. Intell. 902, 452-462 (2021).
MSC:  65M08 65M25 35K55
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal balance laws. Results on existence, uniqueness and regularity. (English) Zbl 1459.35266

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 475-482 (2020).
PDF BibTeX XML Cite

Analysis of a nonlinear hyperbolic conservation law with measure-valued data. (English) Zbl 1459.35366

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 457-464 (2020).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software